Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2006-2010
Publication:
Positive solutions of singular boundary value problems for systems of nonlinear fourth order differential equations
Issued Date
2008-02-01
Resource Type
Article
ISSN
0362546X
DOI
10.1016/j.na.2006.11.014
Other identifier(s)
2-s2.0-36249021559
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Nonlinear Analysis, Theory, Methods and Applications. Vol.68, No.3 (2008), 485-498
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Lishan Liu, Ping Kang, Yonghong Wu, Benchawan Wiwatanapataphee
Positive solutions of singular boundary value problems for systems of nonlinear fourth order differential equations.
Nonlinear Analysis, Theory, Methods and Applications. Vol.68, No.3 (2008), 485-498.
doi:10.1016/j.na.2006.11.014
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/19420
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Positive solutions of singular boundary value problems for systems of nonlinear fourth order differential equations
Author(s)
Lishan Liu
Ping Kang
Yonghong Wu
Benchawan Wiwatanapataphee
Other Contributor(s)
Qufu Normal University
Curtin University
Mahidol University
Abstract
In this paper, we study the singular boundary value problems for systems of nonlinear fourth order differential equations {(u(4)(t) = a1(t) f1(t, u (t), v (t), u″(t), v″(t)) + b1(t) g1(t, u (t), v (t), u″(t), v″(t)),; v(4)(t) = a2(t) f2(t, u (t), v (t), u″(t), v″(t)) + b2(t) g2(t, u (t), v (t), u″(t), v″(t)), 0 < t < 1,; u (0) = u (1) = v (0) = v (1) = 0,; α1u″(0) - β1u‴(0) = 0, γ1u″(1) + δ1u‴(1) = 0,; α2v″(0) - β2v‴(0) = 0, γ2v″(1) + δ2v‴(1) = 0 .) Under some weaker conditions, we show the existence of single and multiple positive solutions of the above problem by applying the fixed-point theorem of cone expansion and compression type due to Krasnosel'skill. © 2007.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/19420
Collections
Scopus 2006-2010
Full item page
Send Feedback